# SDR 04FDEA01846

- Difficulty date: June 23, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 735
- Aircraft time: 15,574 hours, 7,881 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Shackle
- Part number: A5461004200200
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE O/B NR 4 SHACKLE HAS PITTING CORROSION NEAR BOTH UPPER AND LOWER BUSHES AT THREE PLACES.  (OFF AIRCRAFT PART) PROCURED NEW FOR NR 2 PYLON OUTBOARD SHACKLE PYLON WING ATTACH POINTS, STA 539/RIB 8.
